| Catalog Number |
33681108 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Arthritis (1723); Pain (1994)
| Date of Event |
10/30/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Subject: (b)(6).Infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).(b)(6) 2023: patient reported pain was worsening.Ae upgraded to sae and patient scheduled for bone graft fixation of the calcaneus on the left foot.(pi #2).(b)(6) 2024: underwent surgical intervention for arthrotomy of ankle joint with debridement of arthritis to remove loose body lateral gutter, left; partial excision distal fibula for decompression; medial displacement calcaneal osteotomy (see attached operative notes).(pi #2).
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
Subject: (b)(4).Infinity¿ with adaptis¿ total ankle replacement follow-up (itar2).(b)(6) 2023: patient reported pain was worsening.Ae upgraded to sae and patient scheduled for bone graft fixation of the calcaneus on the left foot.(pi #2).(b)(6) 2024: underwent surgical intervention for arthrotomy of ankle joint with debridement of arthritis to remove loose body lateral gutter, left; partial excision distal fibula for decompression; medial displacement calcaneal osteotomy.(pi #2).
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.